On phases of accompanying spaces to a linear two-dimensional space of functions with a continuous first derivative

Jitka Kojecká

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1983)

  • Volume: 22, Issue: 1, page 53-60
  • ISSN: 0231-9721

How to cite

top

Kojecká, Jitka. "On phases of accompanying spaces to a linear two-dimensional space of functions with a continuous first derivative." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 22.1 (1983): 53-60. <http://eudml.org/doc/23415>.

@article{Kojecká1983,
author = {Kojecká, Jitka},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {phases; accompanying spaces; Borůvka’s theory; transformations of integrals; second order differential equations},
language = {eng},
number = {1},
pages = {53-60},
publisher = {Palacký University Olomouc},
title = {On phases of accompanying spaces to a linear two-dimensional space of functions with a continuous first derivative},
url = {http://eudml.org/doc/23415},
volume = {22},
year = {1983},
}

TY - JOUR
AU - Kojecká, Jitka
TI - On phases of accompanying spaces to a linear two-dimensional space of functions with a continuous first derivative
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1983
PB - Palacký University Olomouc
VL - 22
IS - 1
SP - 53
EP - 60
LA - eng
KW - phases; accompanying spaces; Borůvka’s theory; transformations of integrals; second order differential equations
UR - http://eudml.org/doc/23415
ER -

References

top
  1. Borůvka O., Lineare Differentialtransformationen 2. Ordnung, VEB Deutscher Verlag der Wissenschaften. Berlin 1967. (1967) Zbl0153.11201MR0236448
  2. Stach K., Die allgemeinen Eigenschaften der Kummerschen Transformationen zweidimensionaler Räume von stetigen Funktionen, Publ. Fac. Sci. UJEP, Brno, 478, 1966. (1966) Zbl0256.34007MR0218636
  3. Kojecká J., Lineare zweidimensionale Räume von stetigen Funktionen mit stetigen ersten Ableitungen, ACTA UP Olomouc, T 45 (1974). (1974) Zbl0328.26004MR0379948
  4. Kojecká Ј., Accompanying spaces to a linear two-dimensional space of continuous functions with a continuous first derivative, ACTA UP Olomouc, T. 73 (1982). (1982) Zbl0534.34037

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.